Alert archive / California / Gale Watches in 2017

Gale Watch 1, NWS Eureka, CA

January 5, 2017

NWS Eureka, CA issued this gale watch at Jan 5, 2017, 2:49 PM PST. It took effect at Jan 7, 2017, 3:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 5, 2017, 2:49 PM PST (22:49 UTC)
In effect from
Jan 7, 2017, 3:00 AM PST
Expired
Jan 6, 2017, 2:52 AM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

581 
WHUS76 KEKA 052249
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
249 PM PST THU JAN 5 2017

PZZ470-060700-
/O.NEW.KEKA.SC.Y.0002.170107T0500Z-170108T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
249 PM PST THU JAN 5 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM FRIDAY TO 9 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM FRIDAY TO 9 AM PST
SUNDAY. 

* WINDS...S WIND INCREASING TO 15 TO 25 KT WITH HIGHER GUSTS FROM
  FRIDAY NIGHT AND WILL PERSIST THROUGH SUNDAY MORNING. 

* WAVES/SEAS...S 8 TO 11 FT AT AROUND 8 TO 9 SECONDS SATURDAY INTO
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-060700-
/O.NEW.KEKA.SC.Y.0002.170107T1100Z-170108T1700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
249 PM PST THU JAN 5 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SATURDAY TO 9 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM SATURDAY TO 9 AM PST
SUNDAY. 

* WINDS...S WIND 15 TO 25 KT WITH HIGHER GUSTS FROM LATE FRIDAY
  NIGHT THROUGH SUNDAY MORNING. 

* WAVES/SEAS...S AROUND 8 FT AT AROUND 8 SECONDS FROM SATURDAY
  THROUGH SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-060700-
/O.NEW.KEKA.SC.Y.0002.170107T1700Z-170108T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
249 PM PST THU JAN 5 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SATURDAY TO 9 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM SATURDAY TO 9 AM PST
SUNDAY. 

* WINDS...S WIND 15 TO 25 KT WITH HIGHER GUSTS SATURDAY AND
  SATURDAY NIGHT. STRONGEST WINDS NEAR CAPE MENDOCINO.

* WAVES/SEAS...S 8 TO 9 FT AT AROUND 8 TO 9 SECONDS ON SATURDAY.
  HIGHEST SEAS NEAR CAPE MENDOCINO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-060700-
/O.NEW.KEKA.GL.A.0001.170107T1100Z-170107T2300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
249 PM PST THU JAN 5 2017

...GALE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
AFTERNOON. 

* WINDS...S WINDS WILL INCREASE TO 15 TO 25 KT WITH GUSTS TO 35
  KT POSSIBLE LATE FRIDAY NIGHT AND PERSIST THROUGH SATURDAY
  AFTERNOON.

* WAVES/SEAS...S 8 TO 11 FT AT AROUND 8 TO 9 SECONDS ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
2 follow-up statements
871 
WHUS76 KEKA 060432
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
832 PM PST THU JAN 5 2017

PZZ470-061245-
/O.CON.KEKA.SC.Y.0002.170107T0500Z-170108T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
832 PM PST THU JAN 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM FRIDAY TO
9 AM PST SUNDAY...

* WINDS...S WIND INCREASING TO 15 TO 25 KT WITH HIGHER GUSTS 
  FROM FRIDAY NIGHT AND WILL PERSIST THROUGH SUNDAY MORNING. 

* WAVES/SEAS...S 8 TO 11 FT AT AROUND 8 TO 9 SECONDS SATURDAY 
  INTO SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-061245-
/O.CON.KEKA.SC.Y.0002.170107T1100Z-170108T1700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
832 PM PST THU JAN 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO
9 AM PST SUNDAY...

* WINDS...S WIND 15 TO 25 KT WITH HIGHER GUSTS FROM LATE FRIDAY 
  NIGHT THROUGH SUNDAY MORNING. 

* WAVES/SEAS...S AROUND 8 FT AT AROUND 8 SECONDS FROM SATURDAY 
  THROUGH SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-061245-
/O.CON.KEKA.SC.Y.0002.170107T1700Z-170108T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
832 PM PST THU JAN 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SATURDAY TO
9 AM PST SUNDAY...

* WINDS...S WIND 15 TO 25 KT WITH HIGHER GUSTS SATURDAY AND 
  SATURDAY NIGHT. STRONGEST WINDS NEAR CAPE MENDOCINO. 

* WAVES/SEAS...S 8 TO 9 FT AT AROUND 8 TO 9 SECONDS ON SATURDAY. 
  HIGHEST SEAS NEAR CAPE MENDOCINO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-061245-
/O.CON.KEKA.GL.A.0001.170107T1100Z-170107T2300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
832 PM PST THU JAN 5 2017

...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY AFTERNOON...

* WINDS...S WINDS WILL INCREASE TO 15 TO 25 KT WITH GUSTS TO 35 
  KT POSSIBLE LATE FRIDAY NIGHT AND PERSIST THROUGH SATURDAY 
  AFTERNOON. 

* WAVES/SEAS...S 8 TO 11 FT AT AROUND 8 TO 9 SECONDS ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
430 
WHUS76 KEKA 061052
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
252 AM PST FRI JAN 6 2017

PZZ475-061900-
/O.EXB.KEKA.SC.Y.0002.170107T0600Z-170107T0900Z/
/O.UPG.KEKA.GL.A.0001.170107T1100Z-170107T2300Z/
/O.NEW.KEKA.GL.W.0001.170107T0900Z-170108T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
252 AM PST FRI JAN 6 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 AM
PST SATURDAY...
...GALE WARNING IN EFFECT FROM 1 AM TO 4 PM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 4 PM PST SATURDAY. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 10 PM THIS EVENING TO 1 AM PST
SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...S WINDS WILL INCREASE TO 15 TO 25 KT WITH GUSTS TO 35 KT
  LATE FRIDAY NIGHT...WITH OCCASIONAL GUSTS TO 45 KT OCCURRING
  DURING SATURDAY.

* WAVES/SEAS...S 9 TO 14 FT AT AROUND 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-061900-
/O.EXT.KEKA.SC.Y.0002.170107T0600Z-170107T0900Z/
/O.NEW.KEKA.GL.W.0001.170107T0900Z-170108T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
252 AM PST FRI JAN 6 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
1 AM PST SATURDAY...
...GALE WARNING IN EFFECT FROM 1 AM TO 4 PM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 4 PM PST SATURDAY. 

* WINDS...S WINDS WILL INCREASE TO 15 TO 25 KT WITH GUSTS TO 35 KT
  LATE FRIDAY NIGHT...WITH OCCASIONAL GUSTS TO 45 KT OCCURRING
  DURING SATURDAY. 

* WAVES/SEAS...S 10 TO 12 FT AT AROUND 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-061900-
/O.CON.KEKA.SC.Y.0002.170107T1100Z-170108T1700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
252 AM PST FRI JAN 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO
9 AM PST SUNDAY...

* WINDS...S WIND 15 TO 25 KT WITH HIGHER GUSTS FROM LATE FRIDAY 
  NIGHT THROUGH SUNDAY MORNING. 

* WAVES/SEAS...S 9 FT AT AROUND 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-061900-
/O.CON.KEKA.SC.Y.0002.170107T1700Z-170108T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
252 AM PST FRI JAN 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SATURDAY TO
9 AM PST SUNDAY...

* WINDS...S WIND 15 TO 25 KT WITH HIGHER GUSTS SATURDAY THROUGH
  SUNDAY MORNING. STRONGEST WINDS NEAR CAPE MENDOCINO.

* WAVES/SEAS...SW 8 TO 9 FT AT AROUND 8 TO 10 SECONDS. HIGHEST
  SEAS NEAR CAPE MENDOCINO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jan 5, 5:18 AM PST, 9 hours 31 minutes earlier.

Area forecast discussion, Jan 5, 5:18 AM PST, 9 hours 31 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
518 AM PST Thu Jan 5 2017

.SYNOPSIS...
Dry weather will persist through Friday evening, before a pair of
storm systems bring widespread rainfall and mountain snows to all of
northern California for your weekend into next week.

&&

.DISCUSSION...

.SHORT TERM...
(Today through Friday night)

The proverbial calm before the storm really fits our weather
"theme" for the next 36 hours, as short-wave ridging aloft is in
the process of temporarily building across the state. This will
allow mainly clear skies and light winds to prevail for the
period. The exception to this rule will be this morning, and to a
lesser extend tomorrow morning, as areas of fog have developed and
a repeat scenario is possible overnight tonight, especially in
the valleys and where snow melt occurs. Temperatures will be
seasonably cold for most locations, with colder than normal
conditions in progress along the Redwood Coast, where a hard
freeze warning remains in effect through 8 AM this morning.

.LONG TERM...
(Saturday through next Wednesday)

Get the rain gear out folks, as the entire long term portion of the
forecast looks wet, to say the least. The first of a pair of storm
systems will start to affect the region this weekend, with both
systems showing a very distinct "atmospheric river" appearance.
System number one will start to move into the region for the start
of your weekend, with the heaviest rain period looking to be in the
late Saturday evening through late Sunday evening time frame.

This will develop as a surface low, on the order of 996mb, passes by
to our northwest. Northwest California will reside in the warm
sector of the system, with snow levels rising from their current
values of 1500 to 2500 feet, to over 6500 feet on Sunday. During
this time, precipitable water values (PWATs) will be around 1.15
inches, which is near the 98th percentile for this time of year.
While there is no "hardline rule", when you get above the 95th
percentile you typically have a good chance for unusually heavy rain
and potential hydro issues. In terms of precipitation amounts, the
early guess is for 2 to 4 inches of rainfall to have occurred by
10 PM Sunday. While these amounts in itself wouldn't be alarming
from a hydro standpoint, given the high snow levels and resultant
snow melt across the interior, where many locations seen anywhere
from 6 inches to a couple of feet of snow, the resultant runoff
from the snow melt combined with the rainfall amounts could lead
to some river concerns, with the Eel River at Fernbridge and the
Mad River at Arcata forecast to reach monitor stage early Monday
morning, and the navarro River at Navarro forecast to go into
flood stage Sunday evening. Another "X" factor is the main axis of
PWATs is aimed more at the Bay Area, which could rob moisture
transport somewhat, possibly cutting down slightly on the
precipitation totals.

The aforementioned storm system will depart the region to the
southeast during the first half of Monday, with a downward trend in
precipitation expected. However, this will be short-lived, as storm
system number 2 will be quickly moving in on its heels. This system
will have the main moisture axis aimed right at the forecast area,
with PWATs climbing back to 1.05 inches. This will be right near the
95th percentile. While this would typically yield concerns that
this event would be slightly less in terms of rainfall amounts,
the opposite is actually the case. The reason for this is the flow
aloft will be three part. First, the next low will be moving west
to east, versus southwest to northeast like the first system. The
net result will be a trailing cold front that is also largely
parallel, thus its southward movement will be slower. Second, the
attendant surface low is forecast to be much stronger, especially
with the ECMWF, which has a 997mb low, compared to the GFS low of
989mb, which results in stronger dynamics aloft and better low-
level convergence, enhancing precipitation rates. Lastly, with a
west to east expected movement of convective cells, a "training
effect" will likely be established, resulting in higher rainfall
totals. In fact, forecast amounts with this next storm are on the
order of 6 to 8 inches in 24 hours, mainly from late Monday
evening through Late Tuesday evening.

Yet another system is seen in the model data just beyond this
forecast range. So in a nutshell, get your yard work done today,
because it's will get wet real quickly after that. /PD

&&

.AVIATION...
Mainly clear skies and light winds will prevail across
the region during the next 24 hours.

&&

.MARINE...
Seas will generally be low today into Friday as 10 kt
northerlies transition to light and variable. Southerlies then
increase going into Saturday as the first in a series of low
pressure waves affects the region. Current model guidance indicates
wind gusts will approach gale strength Saturday and Sunday, which
may necessitate watch issuance during future shifts.
In addition, seas will build to around 10 feet Saturday afternoon,
and increase further to 14 feet by Tuesday...with periods generally
around 10 seconds.

&&

.HYDROLOGY...
Area rivers are forecast to experience rapid rises
over the weekend, with the Mad and Eel rivers rising to monitor
stage and the Navarro forecast to reach near flood stage. The
intensity of rainfall on Saturday, as well as the ultimate
position of the deepest moisture plum on Sunday, will have a major
impact on the ultimate river behavior. In addition, additional
rises appear likely next week if the forecast pans out. Residents
along local main stem rivers, as well as smaller tributaries,
should monitor the latest forecasts. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Hard Freeze Warning until 8 AM PST this morning for CAZ101-103.

NORTHWEST CALIFORNIA COASTAL WATERS...None.
&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Jan 5, 3:20 AM PST, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
320 AM PST THU JAN 5 2017

CAZ101-103-061130-
COASTAL DEL NORTE-NORTHERN HUMBOLDT COAST-
320 AM PST THU JAN 5 2017

...HARD FREEZE WARNING IN EFFECT UNTIL 8 AM PST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A HARD FREEZE WARNING IS CURRENTLY IN EFFECT. LOWS THIS MORNING WILL
BE INTO THE MID 20S TO NEAR 30 DEGREES FOR THE REDWOOD
COAST...WITH THE COLD TEMPERATURES LIKELY OCCURRING IN THE 4 AM TO
8 AM TIME FRAME.....RESULTING IN HARD FREEZE CONDITIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A SERIES OF STORM SYSTEMS WILL AFFECT THE REGION STARTING THIS
WEEKEND AND CONTINUING THROUGH AT LEAST EARLY NEXT WEEK. SEVERAL
EPISODES OF WIDESPREAD RAINFALL AND MOUNTAIN SNOWS...SOME OF WHICH
MAY BE MODERATE TO HEAVY IN INTENSITY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ104-061130-
SOUTHWESTERN HUMBOLDT-
320 AM PST THU JAN 5 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A SERIES OF STORM SYSTEMS WILL AFFECT THE REGION STARTING THIS
WEEKEND AND CONTINUING THROUGH AT LEAST EARLY NEXT WEEK. SEVERAL
EPISODES OF WIDESPREAD RAINFALL AND MOUNTAIN SNOWS...SOME OF WHICH
MAY BE MODERATE TO HEAVY IN INTENSITY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ102-105>113-061130-
DEL NORTE INTERIOR-NORTHERN HUMBOLDT INTERIOR-
SOUTHERN HUMBOLDT INTERIOR-NORTHERN TRINITY-SOUTHERN TRINITY-
MENDOCINO COAST-NORTHWESTERN MENDOCINO INTERIOR-
NORTHEASTERN MENDOCINO INTERIOR-SOUTHWESTERN MENDOCINO INTERIOR-
SOUTHEASTERN MENDOCINO INTERIOR-
320 AM PST THU JAN 5 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A SERIES OF STORM SYSTEMS WILL AFFECT THE REGION STARTING THIS
WEEKEND AND CONTINUING THROUGH AT LEAST EARLY NEXT WEEK. SEVERAL
EPISODES OF WIDESPREAD RAINFALL AND MOUNTAIN SNOWS...SOME OF WHICH
MAY BE MODERATE TO HEAVY IN INTENSITY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 8:43 AM PSTHard Freeze WatchEKADel Norte, Humboldt12 hr
Jan 5, 2:49 PM PSTSmall Craft AdvisoryEKA59 hr

Nearby

Gale Watches in California, 2017Every gale watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.